# SDR UALA2011020100555

- Difficulty date: January 31, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,304 hours, 8,658 cycles
- Engine: Pwa PW4077
- System (JASC): 2700 · Flight Control System
- Part: Power Supply
- Part number: 873602
- Part serial: 131
- Condition: Damaged
- Location: Flt Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT CONTROL PSA HANDLE IS BROKEN.  UNIT M24101 IS LOCATED ON E1-6 SHELF. REPLACED PSA LEFT.
